# SDR 2007UALA00582

- Difficulty date: February 23, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 42,912 hours, 8,122 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Faulty
- Location: Main Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY MAIN CHARGER STATUS MESSAGE.  MAIN BATTERY CHARGER FAILURE MESSAGE.  ACTIVE ES HARD FAULT.    AFTER TROUBLESHOOTING, REPLACED MAIN BATTERY. SYSTEM CHECKS OK
